# SDR USAA2014052200011

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 50,828 hours, 21,016 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000004
- Part serial: 17343
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 50,829 hours, 21,016 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONFIGURING FOR LANDING, CREW RECEIVED A FLIGHT CONTROL SLATS FAULT.  NO SLATS LANDING PROCEDURES COMPLIED WITH.  FLIGHT LANDED WITHOUT INCIDENT.  FOUND LT WING SLAT ACTUATOR AT TRACK 10 TORQUE LIMITER TRIPPED.  R & R LT WING SLAT ACTUATOR AT TRACK 10 IAW AMM 27-84-49, PB 401.  OPERATIONS CHECKED GOOD.
